4 years back i use dexona and practin tab for

Patient : 4 years back i use dexona and practin tab for weight gain.in 1 month..then i stop this tab suddently ..after stop this tabs side effect continues main problem is vomiting coming for taking any foods.i consult many doctor ayuvedic,alopathi, but no use how to i recover this side effect..please sir help me ..please...now am am facing side effect...i want eat any without a problem help me ....sir
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello I found some bumps on my bottom of penis and around it and also on my pubic area they do not itch and burn

Q: Penis size enlargement. I am an Asian guy and only has a 5.5-6-inch penis. I would like to grow it bigger but I don't...

Q: Hi Please could you tell me when I could have conceived my last period started on 24th april and it was meant to st...

Q: Hi, over the years I have had bouts of IBS. I have had blood tests, endoscopy and colonoscopy all clear. I had my las...

Q: I was wondering if you can help me with some (mostly neurotic) questions pertaining to some dysplastic nevi which I w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews